# SDR GTIA2024093038402

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N974NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11270
- Aircraft time: 6,390 hours, 2,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 26105
- Condition: Inoperative
- Location: L1 Door
- Part time: 266 hours, 127 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 MEGA PHONE.-R&R L1 MEGGPHONE IAW SPIRIT DRAWING A320-232 EMERGEMCY EQUIPMT.
